Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have one question that I must ask without my husband knowledge. I am beginning to notice some serious mood changes at him. It all started when he begin to take Flonase for his sinus infection. He had very difficult period of time. His parents have died two years ago in short period of time. He was depressed then. I wonder did Flonase provoke his mood changes in any way or make his depression to walk into his life once again. Please tell me so I can now what to do.

Loading...

I can't tell you did Flonase provoke his depression, it is question for his doctor or even his psychologist, if he has one. But I can tell you from my personal experience that Flonase could be responsible for mood changes. I was taking it for prevention of my pollen allergy and I noticed that I am nervous and anxious one moment and joyful the next. I went to the doctor and he changed my therapy.
Reply

Loading...